# SDR AMTA200700146

- Difficulty date: March 12, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480013
- Part serial: TX3159R
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS NR 1 WINDOW ARCING.  REMOVED AND REPLACED CAPTAINS WIND SHIELD IAW AMM CH 56-11-01-04.  (K)
